I started spotting again tonight and my cramps are even more annoying than they were the first time. Nothing has changed as far as taking the pill same time every day I have never missed day or taken it late . I took a prego test came back negative. I can't get to a doctor til next month. I just want to know what's going on its freaking me out.
Have you been on antibiotics at all? Antibiotics interfere with the effectiveness of the pill and you can spot and bleed while on them. If not, about the only thing you can do is talk to your Dr about it. Some women can take up to a year to settle in regularly with their Pill. It may also be that you just need a different formula. Keep tract of when it happens and let your Dr know when you see them. Sometimes an ibuprofen regimen can help. Take 200-400mg every 4-6 hours not to exceed 1200mg total per day starting the day you bleed and take for a few days just be sure to take it with food. Most people would think ibuprofen would increase bleeding but in this case it does not. We used to use it a lot when I worked at a family planning clinic and this will greatly help your cramping. It also helps to put your feet up and take it easy the days you are cramping or some women feel better if they take a walk so see which one works better for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Yesterday I was sick with a stomach bug. Today while I was at work I noticed I was spotting. (I have
Posted 1 Oct 2014 • 1 answer
Posted 1 Jan 2015 • 1 answer
Posted 18 Dec 2015 • 0 answers
Posted 28 Aug 2016 • 1 answer
Posted 16 days ago • 0 answers